uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Estimating Nonlinear structural models: EMM and the Kenny-Judd model
Uppsala University, Disciplinary Domain of Humanities and Social Sciences, Faculty of Social Sciences, Department of Information Science, Statistics.
2007 (English)In: Structural Equation Modeling, ISSN 1070-5511, E-ISSN 1532-8007, Vol. 14, no 3, 391-403 p.Article in journal (Refereed) Published
Abstract [en]

The estimation of nonlinear structural models is not trivial. One reason for this is that a closed form solution of the likelihood may not be feasible or does not exist. We propose to estimate nonlinear structural models using the efficient method of moments, as generating data according to the models is often very easy. A simulation study of the interaction model of Kenny-Judd shows promising results, for example, the bias of the parameter for the interaction effect is less for the efficient method of moments compared to quasi-maximum likelihood (QML) and characteristic function estimator (CFE) (Blom & Christoffersson 2001) and comparable to latent moderated structural equations (LMS) (Schermelleh-Engel, Klein, & Moosbrugger, 1998).

Place, publisher, year, edition, pages
2007. Vol. 14, no 3, 391-403 p.
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:uu:diva-143511DOI: 10.1080/10705510701301487ISI: 000248799400002OAI: oai:DiVA.org:uu-143511DiVA: diva2:390299
Available from: 2011-01-21 Created: 2011-01-21 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Lyhagen, Johan

Search in DiVA

By author/editor
Lyhagen, Johan
By organisation
Statistics
In the same journal
Structural Equation Modeling
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 550 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf